Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 452063, 8 pages
Research Article

Structural Holes in Directed Fuzzy Social Networks

School of Management, Guangdong University of Technology, No. 161 Yinglong Road, Tianhe District, Guangzhou 510520, China

Received 9 October 2013; Revised 30 December 2013; Accepted 31 December 2013; Published 25 February 2014

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2014 Renjie Hu and Guangyu Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renjie Hu and Guangyu Zhang, “Structural Holes in Directed Fuzzy Social Networks,” Journal of Applied Mathematics, vol. 2014, Article ID 452063, 8 pages, 2014.